# SDR DALA2017092507083

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 79,255 hours, 60,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD DOME/PEANUT LIGHTS INOP. RMVD/RPLD EMERGENCY BATTERY PACK B5-23.  OPS CK GOOD.  OK FOR SVC PER WDM 33-51.
